# SDR SWAA2025092300275

- Difficulty date: August 10, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PHOTOLUMINESCENT STRIP, LT PASSENGER CABIN.   REPLACED PHOTOLUMINESCENT STRIP IAW AMM-33-51-15-400-802.
